Some Algebra of Leibniz Rule for Fractional Calculus

Hits: 766
Select Volume / Issue:
Year:
2016
Type of Publication:
Article
Keywords:
Cauchy Formula, Riemann Liouville Derivative, Caputo Derivative, Generalized Leibniz Rule, Quantization, Projection Operator
Authors:
Seungsik Min
Journal:
IJISM
Volume:
4
Number:
6
Pages:
204-208
Month:
November
ISSN:
2347-9051
Abstract:
It is well known that the Leibniz rule has a binomial representation of derivative for the product of two functions. This has an identical form which is the power of sum of two functions. Since the power of sum can be fraction, we can extend the derivative to the fractional power, i.e., Riemann-Liouville derivative and Caputo derivative. And then, the generalized Leibniz rule is derived in which the form is the fractional power of the binomial representation. Moreover, we describe the Riemann-Liouville fractional derivative and Caputo derivative of production of two functions as the sum of integer powers. On the other hand, we introduce the projection operator and calculate some algebra.

About Us

Our Journals

IJECCE
International Journal of Electronics Communication and Computer Engineering
ISSN(Online): 2249 - 071X
ISSN (Print) : 2278 – 4209
www.ijecce.org
Submissions open
IJAIR
International Journal of Agriculture Innovations and Research (ISSN(Online) : 2319 – 1473)
www.ijair.org
Submissions open
IJISM
International Journal of Innovation in Science and Mathematics
ISSN : 2347 – 9051
www.ijism.org
Submissions open
IJEIR
International Journal of Engineering Innovations and Research
ISSN(Online) : 2277 – 5668
www.ijeir.org
Submissions are open.

IJAIM
International Journal of Artificial Intelligence and Mechatronics (ISSN(Online) : 2320 – 5121)
www.ijaim.org
Submissions open
IJRAS
International Journal of Research in Agricultural Sciences
www.ijras.org
Submissions open

Indexed By:

 width= width= width= width= width=